# SDR CALA2014091501223

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 66,974 hours, 15,043 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 19314190003
- Part serial: 02191
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOWER EICAS SCREEN FAILED AFTER 35 MIN PUSH LIGHTNING BOLTS COMPRESSION THEN BLANK.  R & R RT EICAS COMPUTER IAW AMM 31-41-02.  OPERATIONS CHECKED GOOD.  PRECAUTIONARY R & R EICAS DISPLAY SWITCHING MODULE IAW AMM 31-41-04.  ALL CHECKED GOOD ROTABLE PARTS CHANGE WAS INDICATED TT 1621776  SN OFF 00001 TT 1532283  SN OFF 02191 COMPUTER, EICAS  OFF 19-3141-9-0003 0001 ON 19-3141-9-0003 2897 UNIT, PRINTED C  OFF 19-3141-9-9001 2191 ON 19-3141-9-9001 1370.
